Communications in Mathematical Physics

Stable equivalence of the weak closures of free groups convolution algebras

Florin Rădulescu

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 156, Number 1 (1993), 17-36.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104253515

Mathematical Reviews number (MathSciNet)
MR1234103

Zentralblatt MATH identifier
0802.46082

Subjects
Primary: 46L35: Classifications of $C^*$-algebras
Secondary: 46L50

Citation

Rădulescu, Florin. Stable equivalence of the weak closures of free groups convolution algebras. Comm. Math. Phys. 156 (1993), no. 1, 17--36. https://projecteuclid.org/euclid.cmp/1104253515


Export citation